# SDR SWAA2023060544490

- Difficulty date: May 2, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 52,109 hours, 31,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AND STR19R FWD CARGO COMPARTMENT 2023-299316<[01] REPLACED GUSSET LOCATED BS500D AND STR19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 143A7902; SHEET 209; REV: - SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED GUSSET LOCATED BS500D AND STR19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 143A7902; SHEET 209; REV: -  SEE INDIVIDUAL SIGN OFF BELOW AS RII
